# SDR UALA2010040201104

- Difficulty date: April 1, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 79,853 hours, 9,631 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1840-1860
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RT LATERAL GUIDE ACTUATOR AT STA 1840-1860 RBL 40" HAS ATTACH SUPPORT BEAM CRACKED.  ACTUATOR IS COLLAPSED AND WEDGED IN ELEC HARNESS.   BEAM-CHANNEL INSTALLED.
